Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: remeron withdrawl etc. ravenstorm

Posted by KarenQ on February 16, 2005, at 22:09:04

In reply to Re: remeron withdrawl etc., posted by ravenstorm on February 15, 2005, at 11:46:54

I've had a bit of that too, probably not as bad as you have it. You might try Dramamine or something like that. I've heard of people using Benadryl for withdrawal from Effexor - it might help with Remeron withdrawal too, who knows.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KarenQ thread:448159
URL: http://www.dr-bob.org/babble/20050212/msgs/459060.html